# SDR USAA20090415BB065

- Difficulty date: April 14, 2009
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N927UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Unsecure
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - A STATIC LINE WAS LOOSE FROM THE SLIDE PACK AT THE R4 DOOR.  MAINTENANCE SECURED THE STATIC LINE.
